EconPapers    
Economics at your fingertips  
 

Mode predictors in nonlinear systems with identities

Giorgio Calzolari and Lorenzo Panattoni

International Journal of Forecasting, 1990, vol. 6, issue 3, 317-326

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(90)90059-K
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Il problema della coerenza delle previsioni nei modelli econometrici non lineari (1988) Downloads
Working Paper: Coherent Forecast with Nonlinear Econometric Models (1988) Downloads
Working Paper: Mode predictors in nonlinear systems with identities (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:6:y:1990:i:3:p:317-326

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:intfor:v:6:y:1990:i:3:p:317-326